Essential p-dimension of the normalizer of a maximal torus

MacDonald, Mark (2011) Essential p-dimension of the normalizer of a maximal torus. Transformation Groups, 16 (4). pp. 1143-1171. ISSN 1531-586X

Full text not available from this repository.

Abstract

We compute the exact value of the essential p-dimension of the normalizer of a split maximal torus for most simple connected linear algebraic groups. These values give new upper bounds on the essential p-dimension of some simple groups, including some exceptional groups. For each connected simple algebraic group, we also give an upper bound on the essential p-dimension of any torus contained in that group. These results are achieved by a detailed case-by-case analysis.

Item Type:
Journal Article
Journal or Publication Title:
Transformation Groups
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
59944
Deposited By:
Deposited On:
12 Nov 2012 09:55
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 11:58